MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY

CARDIOVASCULAR SYSTEMS INCORPORATED STEALTH; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number PRD-SC30-MICRO
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.The viperwire guide wire referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description
It was reported that a stealth 360 peripheral orbital atherectomy device (oad) was used for treatment of 99% stenosed mid anterior tibial artery (at).The vessel was small and tortuous.The oad became stuck on the viperwire advance guide wire in the vessel.The procedure was aborted and the oad and viperwire were removed together.The procedure was aborted due to patient anatomy and the oad unable to be separated from viperwire.The patient was brought back two days later for plain old balloon angioplasty (poba) on the same vessel which was unsuccessful.The patient was transferred to a hospital that day for amputation where below-the-knee amputation was performed the same day.The patient was discharged from the hospital three days later.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot-specific issue.Based on the information received, the investigation determined that the reported difficulty to remove from the guide wire and the anatomy, delay to treatment and hospitalization appear to be related to operational context.In this case, it is possible that the reported difficulty to remove from the guide wire and the anatomy, delay to treatment and hospitalization are related to the patient disease severity and/or use techniques employed.Based on the results of the complaint investigation, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.Updated: g3, g6, h2, h6.H6: codes 4118, 3233, and 11 no longer apply.H10: the viperwire guide wire referenced in b5 is filed under a separate medwatch report number.
 
Event or Problem Description

Brand Name
STEALTH
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS INCORPORATED
1225 old highway 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS INCORPORATED, #3008814558
14740 kirby dr
houston TX 77047
Manufacturer Contact
alyssa mickelson
1225 old highway 8 nw
st. paul, MN 55112
6517562718
MDR Report Key23211033
Report Number3004742232-2025-00292
Device Sequence Number9159280
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)270228(10)566255-1
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220568
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number566255-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/03/2025
Supplement Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale